# SDR A6WA200330001

- Difficulty date: January 13, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004
- Part serial: 28
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT YELLOW PROXIMITY SYSTEM FAIL, HYD QUANTITY FAIL ON EICAS SYSTEM PAGE, HYD PROXY SYSTEM FAIL, BYPASS FAIL, LOCK FAIL, LEV FAIL, AUX ATY FAIL AND NWS INOPERATIVE.  REMOVED AND REPLACED PSEU.  (M)
